More on theta-compact fuzzy topological spaces

Ekici E.

CHAOS SOLITONS & FRACTALS, vol.27, no.5, pp.1157-1161, 2006 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 27 Issue: 5
  • Publication Date: 2006
  • Doi Number: 10.1016/j.chaos.2005.04.077
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1157-1161
  • Çanakkale Onsekiz Mart University Affiliated: No


Recently, El-Naschie has shown that the notion of fuzzy topology may be relevant to quantum particle physics in connection with string theory and epsilon(infinity) theory. In 2005, Caldas and Jafari have introduced theta-compact fuzzy topological spaces. The purpose of this paper is to investigate further properties of theta-compact fuzzy topological spaces. Moreover, the notion of theta-closed fuzzy topological spaces is introduced and properties of it are obtained. (c) 2005 Elsevier Ltd. All rights reserved.